# SDR CALA0300017

- Difficulty date: January 21, 2003
- Submitted: January 23, 2003
- Operation: Air carrier
- Aircraft: N69826
- Make and model: Doug DC-9-82
- Aircraft serial: 49486
- Aircraft time: 44,398 hours, 21,998 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Sta 1463
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1" CRACK IN CANTED FRAME AT STA 1463, L3L-L3R. THE CRACKED SECTION OF FRAME WAS REMOVED AND REPLACED IAW SRM 51-30-00 AND 51-30-05.
